1. A Case of a Visual Field Defect with Optical Coherence Tomography Changes after Sildenafil Citrate Overdose

    A Case of a Visual Field Defect with Optical Coherence Tomography Changes after Sildenafil Citrate Overdose

    Purpose A case of a transient visual field defect and a change in spectral-domain optical coherence tomography (SD-OCT) after an overdose of sildenafil citrate is described. Case summary A 67-year-old male with no previous medical history presented with a bluish tinge and visual field defect in both eyes. He had consumed eight tablets of sildenafil citrate (800 mg) 3 days before the visit. His best-corrected visual acuity was 14/20 in the right eye and 20/20 in the left eye. No specific finding was noted on slit-lamp examination. Fundus examination and fundus photography revealed focal foveal hypopigmentation in both ...

    Read Full Article

    Login to comment.

  1. Categories

    1. Applications:

      Art, Cardiology, Dentistry, Dermatology, Developmental Biology, Gastroenterology, Gynecology, Microscopy, NDE/NDT, Neurology, Oncology, Ophthalmology, Other Non-Medical, Otolaryngology, Pulmonology, Urology
    2. Business News:

      Acquisition, Clinical Trials, Funding, Other Business News, Partnership, Patents
    3. Technology:

      Broadband Sources, Probes, Tunable Sources
    4. Miscellaneous:

      Jobs & Studentships, Student Theses, Textbooks
  2. Topics Mentioned

  3. Authors